# SDR AALA202406062872

- Difficulty date: June 4, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 27,653 hours, 13,118 cycles
- System (JASC): 3400 · Navigation System
- Part: Concentrator
- Part number: 1153701521
- Part serial: 16029
- Condition: Warning Message
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO A FLIGHT CONTROL DATA CONCENTRATOR #1 FAULT MESSAGE DURING CLIMBOUT, OUT OF 5000 FEET. THE AIRCRAFT LANDED SAFELY AT DFW AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE #1 FLIGHT CONTROL DATA CONCENTRATOR 3CE1 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 27-95-34.
